MathSciNet Relay Station
MathSciNet bibliographic data
MR2966868 39A22 (39A30)
Papaschinopoulos, G.; Schinas, C. J. On the dynamics of two exponential type systems of difference equations. Comput. Math. Appl. 64 (2012), no. 7, 2326–2334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement